# SDR MWEA00156

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4915126506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON FORMER AT STATION 691 AT RIGHT SIDE OF KEEL BEAM.  REMOVED AND INSTALLED NEW CLIP.
